# SDR A6WA201644608

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 31,043 hours, 30,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FLOOR LEVEL EMERGENCY LIGHTS WERE NOT ILLUMINATING FROM ROW 8 AFT.  INSPECTED CONNECTIONS OF EMERGENCY LIGHTS, CLEANED BARREL CONNECTORS AT ROW 12 AND ASSEMBLED LIGHTS IAW AMM 33-51-01, EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
